excedrin? i guess it has caffeine i it? no, i have never heard of anyone having a huge battle with caffeine but i do know it can be hard to quit and give people headaches when they do without...how many do u take each day? i am pretty sure it is not good for ur stomach to take alot of that
Yes, it has caffeine, but the combination of ingredients seems to have other addictive effects on people. Have googled it and found that many people are struggling with dependence. I take 6 a day at this point, despite my fear and attempts to stop and cut down many times before. I am clearly psychologically as well as physically addicted.
Just looking for others in same boat.
I excesive use of caffine,aspirine and acetominaphine can cause severe stomach problems . Using to much excedrine caused my ulcer and is contributing to my sleep problems.
Is this for real or a joke? This is just ridiculous..................